Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
linaki1993

desperately need your help!!!

Recommended Posts

Hello everyone,

I'm on Diane 35 for almost 5 years now. I always had a hormonal acne problems and these pills have changed my life and my skni of course for good! I didn't have any ance problem all these years and suddenly my skin started breaking out and i'm shocked! I went to the gynecologist and he told me that its impossible the acne to come back while taking birth control pills as they control hormones. He also told me that it is caused by a great anxiety and depression as well and when I will be relaxed and care free, my skin will turn to normal again. Its been 1 month since then and im still breaking out especially on my periods and I dont know the reason why. It seems like the begining of my journey on diane pills that I was breaking out first before my face be perfect as it used to.

 

Thank youuuuuuuu

 

Share this post


Link to post
Share on other sites

Linaki

With all due respect to your gynaecologist, he/she is completely wrong sayong that it's impossible for the acne to come back while taking birth control pills. People on birth control pills OFTEN get fungal acne, which is what you 99% likely have.

Your gynaecologist is talking TOTAL RUBBISH implying that the cause of your skin problems is anxiety and that everything will be fine if you relax. That is TOTAL rot.

The cause of your skin problem (acne) is FUNGUS. The fungal acne is caused by taking birth control pills and the fungal acne takes over from the ordinary acne over time.

What happens is - people start off with ordinary acne - then they are prescribed meds such as antibiotics and/or birth control pills (and/or accutane). The ordinary acne then becomes FUNGAL acne because  - 

BIRTH CONTROL PILLS AND ANTIBIOTICS CAUSE FUNGAL ACNE -

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills. You can get rid of the fungal acne by doing the following -

1. Buy clotrimazole antifungal cream and apply it to the affected areas 2-3 times a day. Topical antifungal creams are TOTALLY safe and some/most (depending on country) are available without a prescription.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with acne.

4. STOP taking birth control pills if that is possible.

5. Do NOT take any antibiotics unless you have a very serious (life threatening or close) BACTERIAL infection

DOCTORS KNOW NOTHINGABOUT FUNGAL ACNE AND THEY WILL DENY THAT IT EXISTS IN OTHERWISE HEALTHY PEOPLE.

DOCTORS' CLASSIC PLOY IS TO KEEP PRESCRIBING MEDS THAT MAKE THE FUNGAL WORSE AND WORSE - WHILE - "BLAMING THE VICTIM" ie, BY SAYING THAT THE ACNE IS CAUSED BY STRESS. THE ACNE IS NOT CAUSED BY STRESS - IT IS CAUSED BY FUNGUS and it is treatable.

If you get back to me with answers to the questions below, I can provide targeted information for your situation..

Have you taken antibiotics or other meds. If you have taken antibiotics, which ones ?

Do you have one or more of the following (as well as the acne) - white coating on your tongue, dandruff, flaking skin, toenail fungus, itchy and/or painful skin, red rash/es, unexplained tiredness, headaches, brain fog", stomach or gut problems, sinus problems.

I am happy to hear back from you.

 

Share this post


Link to post
Share on other sites

Hello!!!
I am a little bit scared with this.. And I am not sure if this is the cause that my ance came back at some point.. Recently I went through a bad situation that saddened me a lot and since then my skin started breaking out.. I haven't take any antibiotics or other meds.. My dermatologist prescripted me minocycline 100mg for only 12 days but im in doubts as i have heard so many thing about it, things as the acne come back worse when you stop it! 
Also my gynecologist is a very good doctor and what he told me was that he doesnt think that my acne is back because of the pills as all these 5 years i take them my skin is complitely clean and i dont have any other problem.

Also i forgot to say that i try to have a healthy diet and i exercise

Share this post


Link to post
Share on other sites

Linaki

Topical antifungal creams are TOTALLY safe, so there is nothing to be scared of. Taking birth control pills FAR more dangerous than applying topical antifungal creams .

People often start with ordinary acne, which then turns into fungal acne from taking meds, including birth control pills.

If you have chronic acne, then the acne is most likely caused by fungus, and it is not ordinary acne.

You have nothing to lose and everything to gain by applying topical antifungal cream to the areas where your "acne" is.

Do you have any of the symptoms that I listed in my previous post ? If you do, then you very likely now have FUNGAL acne, not ordinary acne. If so, why not fix it safely and cheaply ?

Fungal acne goes cystic.... so best to control it now, rather than wait until it goes cystic...

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×